Results 1 to 2 of 2

Thread: Anyone get Avascular ostencrosis from steroids??

  1. #1
    Join Date
    Sep 2008
    Posts
    5
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Anyone get Avascular ostencrosis from steroids??

    I started getting really bad pain in my knees a few weeks ago and talked to my rhumatologist about it and she said that steroids can give you AVS. I got an MRI done last week and it showed this was starting in my knees. I have to go see the ortho next week now. Anyone have this happen to them and if so what was your prognosis??? I really dont want to get surgery, yet I can't keep on with this pain. I am not tappering off steroids!!!

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,765
    Blog Entries
    10
    Thanks
    1,624
    Thanked 934 Times in 593 Posts

    Default

    I'm sorry that no one has responded to your post. I have no experience with your question at all. However, if you'd like me to do some research, I will be happy to do so. Let me know :lol:

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •